# SDR USAA050551

- Difficulty date: April 20, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N656US
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 51,362 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND SEAT TRACK CORRODED 10 INCHES BY 3 INCHES, STATION 871 RBL 54.81.  INSTALLED REPAIR AND SPLICES PER SRM 53-00-51 FIG 203 AND 51-40-02.  (M)
